Any one have tips with Lovenex

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

zebedeekids
New Member


Date Joined Oct 2010
Total Posts : 1
   Posted 10/3/2010 5:44 PM (GMT -7)   

I am feeling very alone, I know others who have had similar issues but I would love to speak to someone who faces everything. In April it was discovered that I had multuple large blood clots in both of my lungs. I thought I was just having an asthma attack with really bad shortness of breath. My now primary I think thought it was something more and found the blood clots after an CT scan I also had a small clot in my leg behind my knee. I was given herpin and coumadin for what I understand once they started the coumadin I end up with Coumadin Necrosis so they stopped it and I end up with skin issues from it. It was stopped before I needed any major surgeries to correct the damage.  A good bit of my skin one side did peel and I have still some nerve lost throughout my stomach and breast areas. On top of that I developed large what feels like knots I think they a still blood clots under the skin. They hurt at least if they a bugged by clothes.  

I don't know if I will regain of the feel that was lost. Due to the fact that I can NEVER take coumadin I am on Lovenex and it is unsure from my last visit with the hematologist if it is another 6 months or the rest of my life. Each of three specialist who deal with this issue have different opinion what it length of treatment needs to be. They aren't sure why it happened. All the test they ran didn't show anything that would have caused this  to happen which is why there is a debate on how long I will need the blood thinners.

Is there anyone who can give tips on how to prevent the pain of the medication, reducing the needle holes that like to bleed, or even if they have you use something to do the shots so that you aren't sticking yourself with two big needles. I am limited at this point that I can only do shots above my belly button due to the fact every time I did shots below I would gain a giant bruise with pain. After one week after being discharged from 14 days in ICU my HH went down to 7 and I needed another week and 4 units of blood. They reduce my lovenox from 300mg to 200mg and so far no large bleeding again. They did place a filter after the second bleed to prevent more issues.

I also have diabetes, immunity deficit, high blood pressure, steroid dependent asthma (have been on  oral steroids for 4 years), and a number of other issues due to long term steroid use. It is hard to find anyone who also face a number of challenges they can share tips on how to deal with all of this at 30 years old. 

 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/5/2010 7:07 AM (GMT -7)   
Welcome to HealingWell.  My heart goes out to you as I read through your post as  I cannot imagine how awful this must be to go through.  I would gues that your hematologist tested you for Factor V Leiden. Factor V Leiden  is a common inherited genetic disorder that can increase your chance of developing abnormal blood clots (thrombophilia), usually in your veins. This genetic disorder can cause clots that travel to your lungs.
 
I do hope someone with simliar problems as yours reads your post and responds.  I am here to support you emotionally.  I do have the Factor v Leiden myself so I understand about lung clots however I have not had a clot so far. 
 
Wishing you well,
 
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 3:48 AM (GMT -7)
There are a total of 2,906,668 posts in 318,985 threads.
View Active Threads


Who's Online
This forum has 158325 registered members. Please welcome our newest member, kiumo.
198 Guest(s), 6 Registered Member(s) are currently online.  Details
LymeSick 🌟, Aset28, M1961, testuser1234, Szabo246, kiumo